This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Hello, i recently noticed one small bump on my genital area, i thought its just like mole.. didnt pay attention. then i was diagnosed with hpv, soon noticed more and more warts, i applied acv overnight and in the morning there was like the whole big area - white dots, does it mean those are all warts(some flat)? or just skin reaction? if those are all warts its about 60 all together, im panicking, i will go to a doctor soon and cant imaging how he can help me and how much it will cost me, since i dont have insurance. what should i do with such a terrible amount of warts, its not just 2 or three. even if consider only "bumpy ones" its about 12, im scared that it keeps spreading! i just started a relationship and now have to avoid meeting this man, im scared since sex will spread it even more and can spread it on him too.
Yes, if they are warts you can pass them with skin to skin contact. I looked at some pics on the net it can be alot at once. I too had noticed a small bump in the lip of my genital area too but i think its been there for a few months like you i didnt think anything of it. I went to the health dept i was told it was a wart but in oct. 09 i had a pap did and it came back neg. so im thinking is this really warts? I havent seen or felt any other warts. I did go to my regular doc and she froze the bump and im waiting for it fall off she told me it may be or not be a wart. I hope that u soon are able to seek medical attention
Thanks for ur replies! im from NY.
Its crazy that without vunegar u cant even see anything, likre there s nothing wrong, but when i apply it i can see white dots everywhere. that is so scary.
when i first whent to a doctor and said i have warts she said she doesnt see anything, and noew its so bad already, if she would twll me to take action now i might be free of it now.
I to am from NY yolandamolanda. I think this virus must be spreading like wildfire in certain areas of NY and other places. I just put vinagar on my genitals to test a bump on my penis and sure enough it came back as a white mark after 10 minutes I am so pissed. I really dont know how long I have had this but the warts just appeared recently after being sick with a bad sinus infecction." probly from my immune system weakening to fight off my other cold that these sprouted up." Do you use yahoo or aim chat? If so maybe we could chat somtime?
So your saying the vinegar test isnt acurate? I have a nice size bump on my penis and turned white after the vinegar test? What is the best way to diagnose warts? Somone suggested surgacal removal and testing. Every site I see for diagnosing genital warts says the vinegar test.
Thank you for information! then im really glad im going to a doctor on friday, but im pretty sure those are warts...
and i am pretty sure they got spread so much bc of the Gardasil. Before i got the shot it was just one tiny, doctor even said she doesnt see any, after i got it right away more and more popped up. I am not going to take 2 and 3 shot for sure.
being infected with genital warts is tough, not to mention the mental stress and physical stress in trying to get rid of them. a relative who is an OB-GYN suggested that i tried Wartscide. after three days of application, my warts darkened and they just fell off. it's really effective. i always have a spare bottle just in case they come back but so far there are none.
hi! this may be coming in a bit late for an answer but i'll still share the treatment that i used. it's a cream-based treatment called ZerowartsUK. you can just google it. just a tip: eat healthy foods and take vitamins to boost up your immune system against the HPV virus.
@yolandamolanda: you are wrong about gardasyl. Gardasyl works by "changing" how your immune system responds to HPV infection. Basically it "adds" HPV infection to one of the already-recognized viruses in your body. That's why gardasyl would make you sneeze sometimes and make you feel a bit worse, because it "modifies" your antibody/immune system. I am not surprised you get more warts after taking gardasyl. It's pretty normal because gardasyl "weaken" your antibody for awhile before it makes it stronger.
Think of it like this, if you go to gym for the very first time, the next day you would feel muscle aches everywhere. You would feel "weakened" and you can't even properly weightlift anymore for few days, why? Because your body is not used to. In long run, however, you would build your muscles and you would definitely become stronger. That's how gardasyl works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.